MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN915319
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent successful pci (percutaneous coronary intervention) of the mid right coronary artery with balloon angioplasty 2 days prior.This time, patient underwent iabp (intra-aortic balloon pump) insertion prior to a scheduled cabg (coronary artery bypass graft).Per cardiac interventionist notes: after informed consent, the patient was brought to the ccl (cardiac catheterization lab) in stable condition, draped and prepped in the usual manner.The right femoral artery was accessed under ultrasound guidance with a micropuncture needle and wire.A right femoral angiogram is performed in the rao (right anterior oblique) projection to verify appropriate access location.The sheath is exchanged for the 8-french iabp sheath.The iabp is then advanced under fluoroscopic guidance to the level of the aortic knob.After prepping the balloon pump, counterpulsation is initiated.Although the balloon is visually seen to inflate under fluoroscopy, there is continued alarming of the console.Therefore, the balloon and sheath were removed over wire and a new iabp is advanced under fluoroscopic guidance.Counterpulsation is initiated and balloon inflation is verified under fluoroscopy.There is no further alarming from the console and there is adequate augmentation of mean arterial pressure.Conclusion: successful advancement of iabp via right femoral artery under fluoroscopic guidance.The patient was then brought to the operating room for a planned/scheduled cabg.Manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter).No response from manufacturer.Device was given to field representative.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key21168018
Report Number21168018
Device Sequence Number11831121
Product Code DSP
UDI-Device Identifier10801902167733
UDI-Public(01)10801902167733(17)260331(10)18F24C0193
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
Report Date (Section F) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915319
Device Catalogue NumberIAB-05840-LWS
Device Lot Number18F24C0193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight114 KG
Date Report Sent to FDA11/26/2024